MathSciNet Relay Station
MathSciNet bibliographic data
MR265432 (42 #341) 18.10 (08.00)
Wu, Y.-c. A short proof of a theorem of Barr-Beck. Bull. Amer. Math. Soc. 76 1970 1275–1276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement